Adaptive control of the uncertain Duffing oscillator

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

51 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1651-1658
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume7
Issue number7
Publication statusPublished - Jul 1997
Externally publishedYes

Abstract

An adaptive feedback controller is developed based on rigorous Lyapunov argument for an uncertain chaotic Duffing oscillator, in which the three key system parameters are essentially unknown. The proposed method can be easily extended to handle some other chaotic dynamical systems with mild modifications. Simulation results are included to verify the control theory and controller design method. © World Scientific Publishing Company.